# SDR U2RA202009200014

- Difficulty date: August 8, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65B01925272
- Part serial: 000223
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 744-27-0003 FOUND RT OUTBOARD NR 7 FWD FLAP SPINDLE BEARING HOUSING GOUGED NEAR FAILSAFE LINK.  REPAIRED PER VT-SAA EA 747-5740-56-A8471 REV A.
